兰州大学机构库

Browse/Search Results:  1-10 of 115 Help

Selected(0)Clear Items/Page:    Sort:
HIGH-ORDER QUASI-COMPACT DIFFERENCE SCHEMES FOR FRACTIONAL DIFFUSION EQUATIONS 期刊论文
Communications in Mathematical Sciences, 2017, 卷号: 15, 期号: 5, 页码: 1183-1209
Authors:  Yu, YY;  Deng, WH(邓伟华);  Wu, YJ(伍渝江);  Yu, YY (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Peoples R China.
Adobe PDF(290Kb)  |  Favorite  |    Submit date:2018/01/19
space fractional derivative  tempered space fractional derivative  WSGD discretization  quasi-compact difference scheme  numerical stability and convergence  
Hermite Cubic Spline Collocation Method for Nonlinear Fractional Differential Equations with Variable-Order 期刊论文
SYMMETRY-BASEL, 2021, 卷号: 13, 期号: 5
Authors:  Zhao, Tinggang;  Wu, YJ(伍渝江)
Adobe PDF(705Kb)  |  Favorite  |    Submit date:2021/06/17
collocation methodfractional calculushermite cubic splinefractional burgers equation  
Stable numerical solution to a Cauchy problem for a time fractional diffusion equation 期刊论文
ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 2014, 卷号: 40, 页码: 128-137
Authors:  Wei, T(魏婷);  Zhang, ZQ;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(799Kb)  |  Favorite  |    Submit date:2015/12/16
Ill-posed problem  Cauchy problem  Fractional diffusion equation  Boundary element method  Tikhonov regularization  
DISCONTINUOUS GALERKIN METHODS AND THEIR ADAPTIVITY FOR THE TEMPERED FRACTIONAL (CONVECTION) DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 6, 页码: 809-837
Authors:  Wang, Xudong;  Deng, Weihua
Adobe PDF(440Kb)  |  Favorite  |    Submit date:2020/07/13
Adaptive DG methods  Tempered fractional equations  Posteriori error estimate  
Exact solutions of multi-term fractional diffusion-wave equations with Robin type boundary conditions 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2014, 卷号: 35, 期号: 1, 页码: 49-62
Authors:  Liu, XJ(刘小靖);  Wang, JZ(王记增);  Wang, XM;  Zhou, YH(周又和);  Wang, JZ (reprint author), Lanzhou Univ, Key Lab Mech Disaster & Environm Western China, Minist Educ, Sch Civil Engn & Mech, Lanzhou 730000, Peoples R China.
Adobe PDF(336Kb)  |  Favorite  |    Submit date:2015/12/22
fractional derivative  diffusion-wave equation  Laplace transform  integral transform  exact solution  wavelet  
HIGH ORDER ALGORITHMS FOR THE FRACTIONAL SUBSTANTIAL DIFFUSION EQUATION WITH TRUNCATED LEVY FLIGHTS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2015, 卷号: 37, 期号: 2, 页码: A890-A917
Authors:  Chen, MH;  Deng, WH(邓伟华);  Deng, WH (reprint author), Lanzhou Univ, Gansu Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(373Kb)  |  Favorite  |    Submit date:2017/01/12
fractional substantial diffusion equation  truncated Levy flights  high order algorithm  multigrid method  inverse discrete Fourier transform  numerical stability and convergence  
Superlinearly convergent algorithms for the two-dimensional space-time Caputo-Riesz fractional diffusion equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2013, 卷号: 70, 页码: 22-41
Authors:  Chen, MH(陈明华);  Deng, WH(邓伟华);  Wu, YJ(伍渝江);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(354Kb)  |  Favorite  |    Submit date:2015/12/16
Space-time Caputo-Riesz fractional  diffusion equation  Numerical stability  Convergence  
Polynomial Spectral Collocation Method for Space Fractional Advection-Diffusion Equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2014, 卷号: 30, 期号: 2, 页码: 514-535
Authors:  Tian, WY;  Deng, WH(邓伟华);  Wu, YJ(伍渝江);  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(628Kb)  |  Favorite  |    Submit date:2015/12/16
Numerical Algorithms for the Forward and Backward Fractional Feynman-Kac Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2015, 卷号: 62, 期号: 3, 页码: 718-746
Authors:  Deng, WH(邓伟华);  Chen, MH(陈明华);  Barkai, E;  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Peoples R China.
Adobe PDF(692Kb)  |  Favorite  |    Submit date:2015/12/16
Fractional Feynman-Kac equation  Fractional substantial derivative  Optimal convergent order  Numerical stability and convergence  Numerical inversion of Laplace transforms  
Reconstruction of a time-dependent source term in a time-fractional diffusion equation 期刊论文
ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 2013, 卷号: 37, 期号: 1, 页码: 23-31
Authors:  Wei, T(魏婷);  Zhang, ZQ;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(664Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Heat source  Fractional diffusion equation  Boundary element method